MAUDE Adverse Event Report: TORNIER S.A.S. PM PRIMARY REVERSED BASEPLATE 25MM POST, CENTERED, 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. PM PRIMARY REVERSED BASEPLATE 25MM POST, CENTERED, 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The primary reverse procedure employed tornier implants, including the shoulder id baseplate and perform humeral.The observed baseplate failure is attributed to likely over-lateralization, stemming from the thickness of the shoulder id baseplate and a lateralized glenosphere.
 
Additional Manufacturer Narrative
Corrections: the fda registration number was 0001649390 - te (blooming) but should have been 3000931034 - te mtbonnot.D3 legal manufacturer.G1 manufacturing site.
 
Event or Problem Description

Brand Name
PM PRIMARY REVERSED BASEPLATE 25MM POST, CENTERED, 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin MN 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin MN 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19328768
Report Number0001649390-2024-00236
Device Sequence Number7009653
Product Code PHX
UDI-Device Identifier00840338604286
UDI-Public00840338604286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ603
Device Lot Number07TL05S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale